Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 32, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 18, 2020, 3:06 AM EST for 4 counties in Georgia. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2020, 3:06 AM EST (08:06 UTC)
- Expired
- Jan 20, 2020, 2:32 AM EST
- In force
- 47 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Dublin (DBNG1). The gauge peaked at 21.64 ft at Jan 19, 2020, 2:00 AM EST.
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
345
WGUS42 KFFC 180806
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
306 AM EST Sat Jan 18 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC167-175-303-319-182206-
/O.NEW.KFFC.FL.W.0032.200118T0806Z-200120T0600Z/
/DBNG1.1.ER.200118T0800Z.200119T1200Z.200120T0000Z.NO/
306 AM EST Sat Jan 18 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Dublin.
* From early this morning until late Sunday night.
* At 3AM Saturday the stage was 20.8 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 21 feet.
* The river will continue rising to just over 21 feet. The river will fall below
flood Sunday.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the river upstream and
downstream from the gage on U.S. Highway 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$8 follow-up statements
115
WGUS82 KFFC 181109
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
609 AM EST Sat Jan 18 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC167-175-303-319-190109-
/O.EXT.KFFC.FL.W.0032.000000T0000Z-200120T0712Z/
/DBNG1.1.ER.200118T0800Z.200119T0000Z.200120T0112Z.NO/
609 AM EST Sat Jan 18 2020
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Oconee River near Dublin.
* Until late Sunday night.
* At 5AM Saturday the stage was 21 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* The river will continue rising to near 21.5 feet by this evening.
The river will fall below flood stage tomorrow evening.
* At 22 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$553
WGUS82 KFFC 181558
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1058 AM EST Sat Jan 18 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
GAC023-235-190558-
/O.CON.KFFC.FL.W.0031.000000T0000Z-200122T0800Z/
/HAWG1.1.ER.200118T1116Z.200119T1200Z.200122T0200Z.NO/
1058 AM EST Sat Jan 18 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until late Tuesday night.
* At 945 AM Saturday the stage was 20.4 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 20 feet.
* The river will continue rising to near 21.5 feet by Sunday
morning. The river will fall below flood stage Tuesday night.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC167-303-319-190558-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-200119T1920Z/
/OCNG1.1.ER.200115T1246Z.200117T1815Z.200119T1320Z.NO/
1058 AM EST Sat Jan 18 2020
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Sunday afternoon.
* At 1030 AM Saturday the stage was 19.5 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by Sunday afternoon.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-190558-
/O.EXT.KFFC.FL.W.0032.000000T0000Z-200120T0700Z/
/DBNG1.1.ER.200118T0800Z.200119T0000Z.200120T0100Z.NO/
1058 AM EST Sat Jan 18 2020
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Oconee River near Dublin.
* Until late Sunday night.
* At 945 AM Saturday the stage was 21.2 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 21 feet.
* The river will continue rising to near 21.6 feet by this evening.
The river will fall below flood stage Sunday night.
* At 22 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$067
WGUS82 KFFC 182127
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
427 PM EST Sat Jan 18 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC023-235-191126-
/O.CON.KFFC.FL.W.0031.000000T0000Z-200122T0800Z/
/HAWG1.1.ER.200118T1116Z.200119T1200Z.200122T0200Z.NO/
427 PM EST Sat Jan 18 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until late Tuesday night.
* At 3PM Saturday the stage was 20.9 feet...and
rising.
* Minor flooding will continue.
* Flood stage is 20.0 feet.
* The river will continue rising to near 21.5 feet by tomorrow
morning. The river will fall below flood stage Tuesday before
midnight.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-191126-
/O.CON.KFFC.FL.W.0033.200119T1800Z-000000T0000Z/
/ABBG1.1.ER.200119T1800Z.200122T0000Z.000000T0000Z.NO/
427 PM EST Sat Jan 18 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From tomorrow early afternoon until further notice.
* At 3PM Saturday the stage was 11.1 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and
continue to rise to near 13.4 feet by early Wednesday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-191126-
/O.CON.KFFC.FL.W.0022.000000T0000Z-200119T1920Z/
/OCNG1.1.ER.200115T1246Z.200117T1815Z.200119T1320Z.NO/
427 PM EST Sat Jan 18 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until Sunday afternoon.
* At 4PM Saturday the stage was 19.0 feet...and
falling.
* Minor flooding will continue.
* Flood stage is 17.0 feet.
* The river will continue to fall to below flood stage by tomorrow
morning.
* At 19.0 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-191126-
/O.CON.KFFC.FL.W.0032.000000T0000Z-200120T0700Z/
/DBNG1.1.ER.200118T0800Z.200119T0000Z.200120T0100Z.NO/
427 PM EST Sat Jan 18 2020
The Flood Warning continues for
The Oconee River near Dublin.
* Until late Sunday night.
* At 3PM Saturday the stage was 21.5 feet...and
steady.
* Minor flooding will continue.
* Flood stage is 21.0 feet.
* The river will continue rising to near 21.6 feet by this evening.
The river will fall below flood stage tomorrow evening.
* At 22.0 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$368
WGUS82 KFFC 190142
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
842 PM EST Sat Jan 18 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-191541-
/O.CON.KFFC.FL.W.0031.000000T0000Z-200122T0800Z/
/HAWG1.1.ER.200118T1116Z.200119T1800Z.200122T0200Z.NO/
842 PM EST Sat Jan 18 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until late Tuesday night.
* At 7PM Saturday the stage was 21.2 feet...and
rising.
* Minor flooding will continue.
* Flood stage is 20.0 feet.
* The river will continue rising to near 21.6 feet by tomorrow early
afternoon. The river will fall below flood stage Tuesday before
midnight.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-191541-
/O.CON.KFFC.FL.W.0033.200119T1800Z-000000T0000Z/
/ABBG1.1.ER.200119T1800Z.200122T0000Z.000000T0000Z.NO/
842 PM EST Sat Jan 18 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From tomorrow early afternoon until further notice.
* At 7PM Saturday the stage was 11.3 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and
continue to rise to near 13.4 feet by early Wednesday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-191541-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-200119T2024Z/
/OCNG1.1.ER.200115T1246Z.200117T1815Z.200119T1424Z.NO/
842 PM EST Sat Jan 18 2020
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Sunday afternoon.
* At 8PM Saturday the stage was 18.7 feet...and
falling.
* Minor flooding will continue.
* Flood stage is 17.0 feet.
* The river will continue to fall to below flood stage by tomorrow
late morning.
* At 19.0 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-191541-
/O.EXT.KFFC.FL.W.0032.000000T0000Z-200120T1000Z/
/DBNG1.1.ER.200118T0800Z.200119T0045Z.200120T0400Z.NO/
842 PM EST Sat Jan 18 2020
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Oconee River near Dublin.
* Until late Sunday night.
* At 7PM Saturday the stage was 21.6 feet...and
rising.
* Minor flooding will continue.
* Flood stage is 21.0 feet.
* The river will fall to below flood stage by tomorrow
late evening.
* At 22.0 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$538
WGUS82 KFFC 190756
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
256 AM EST Sun Jan 19 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC023-235-192156-
/O.CON.KFFC.FL.W.0031.000000T0000Z-200122T0800Z/
/HAWG1.1.ER.200118T1116Z.200119T1800Z.200122T0200Z.NO/
256 AM EST Sun Jan 19 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until late Tuesday night.
* At 1AM Sunday the stage was 21.4 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will continue rising to near 21.6 feet by this afternoon.
The river will fall below flood stage Tuesday before midnight.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-192156-
/O.CON.KFFC.FL.W.0033.200119T1800Z-000000T0000Z/
/ABBG1.1.ER.200119T1800Z.200122T0000Z.000000T0000Z.NO/
256 AM EST Sun Jan 19 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From this afternoon until further notice.
* At 1AM Sunday the stage was 11.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 13.4 feet by early Wednesday morning.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-192024-
/O.CON.KFFC.FL.W.0022.000000T0000Z-200119T2024Z/
/OCNG1.1.ER.200115T1246Z.200117T1815Z.200119T1424Z.NO/
256 AM EST Sun Jan 19 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until this afternoon.
* At 2AM Sunday the stage was 18.1 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-192156-
/O.CON.KFFC.FL.W.0032.000000T0000Z-200120T1000Z/
/DBNG1.1.ER.200118T0800Z.200119T0645Z.200120T0400Z.NO/
256 AM EST Sun Jan 19 2020
The Flood Warning continues for
The Oconee River near Dublin.
* Until late tonight.
* At 1AM Sunday the stage was 21.6 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* The river will continue to fall to below flood stage by tonight.
* At 22 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$932
WGUS82 KFFC 191501
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1001 AM EST Sun Jan 19 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC023-235-200500-
/O.EXT.KFFC.FL.W.0031.000000T0000Z-200122T0600Z/
/HAWG1.1.ER.200118T1116Z.200119T1800Z.200122T0000Z.NO/
1001 AM EST Sun Jan 19 2020
...Flood Warning extended until late Tuesday night...The Flood
Warning continues for
The Ocmulgee River near Hawkinsville.
* Until late Tuesday night.
* At 8 AM Sunday the stage was 21.4 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 20 feet.
* The river will continue rising to near 21.5 feet by this afternoon.
The river will fall below flood stage Tuesday evening.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-200500-
/O.EXT.KFFC.FL.W.0033.200119T1454Z-000000T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1800Z.000000T0000Z.NO/
1001 AM EST Sun Jan 19 2020
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 9 AM Sunday the stage was 12 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 13.4 feet by early Wednesday
morning then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-192312-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-200119T2312Z/
/OCNG1.1.ER.200115T1246Z.200117T1815Z.200119T1712Z.NO/
1001 AM EST Sun Jan 19 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Oconee River near Oconee.
* Until this evening.
* At 9 AM Sunday the stage was 17.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 17 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-200500-
/O.EXT.KFFC.FL.W.0032.000000T0000Z-200120T1330Z/
/DBNG1.1.ER.200118T0800Z.200119T0645Z.200120T0730Z.NO/
1001 AM EST Sun Jan 19 2020
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Oconee River near Dublin.
* Until Monday morning.
* At 9 AM Sunday the stage was 21.6 feet...and steady.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 21 feet.
* The river will continue to fall to below flood stage by after
midnight tomorrow.
* At 22 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$057
WGUS82 KFFC 200157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
857 PM EST Sun Jan 19 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC167-175-303-319-201200-
/O.EXT.KFFC.FL.W.0032.000000T0000Z-200120T1200Z/
/DBNG1.1.ER.200118T0800Z.200119T0645Z.200120T0600Z.NO/
857 PM EST Sun Jan 19 2020
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Oconee River near Dublin.
* Until Monday morning.
* At 845 PM Sunday the stage was 21.1 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 21 feet.
* The river will continue to fall and is forecast to drop below flood
stage shortly after midnight on Monday.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the river upstream and
downstream from the gage on U.S. Highway 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$656
WGUS82 KFFC 200732
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
232 AM EST Mon Jan 20 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC167-175-303-319-200802-
/O.CAN.KFFC.FL.W.0032.000000T0000Z-200120T1200Z/
/DBNG1.1.ER.200118T0800Z.200119T0645Z.200120T0330Z.NO/
232 AM EST Mon Jan 20 2020
The Flood Warning is cancelled for
The Oconee River near Dublin.
* This takes effect immediately.
* At 1 AM Monday the stage was 20.8 feet and falling.
* Flood stage is 21 feet.
* The river will continue to fall.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the river upstream and
downstream from the gage on U.S. Highway 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 18, 1:04 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Jan 18, 1:04 AM EST, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 104 AM EST Sat Jan 18 2020 .PREV DISCUSSION... /Issued 307 PM EST Fri Jan 17 2020/ SHORT TERM /Tonight through Saturday Night/... The rest of today is expected to remain dry with high pressure at the surface. Temperatures today are still expected to be above average with highs in the 50s and 60s. Overnight temperatures are expected to be in the 30s and lower 40s. Our short period of dry weather is expected to quickly come to an end as the next frontal system begins to approach the local forecast area. Setting up to our west, an area of low pressure over the Plains is expected to move east into the Great Lakes region on Saturday dragging a cold front through north and central Georgia late Saturday and into Sunday. With deep southwesterly flow at the upper levels and a wedge of high pressure at the surface, moisture is expected to begin to advect into the state early on Saturday. This will lead to increasing chances for showers out ahead of the front beginning Saturday morning around daybreak. In addition, there is an outside chance that a couple spots in the higher elevations may see a brief period of freezing rain Saturday morning just before daybreak. While this is more unlikely than not with the biggest factor being getting enough moisture across the northeastern mountains to actually precipitate, it isn't a zero chance. If any freezing rain does occur, no accumulations are expected and it should quickly transition to just rain. With the front, rainfall totals aren't very high with much of the area expecting to get a half an inch or less, with the highest totals across far northern Georgia. Also, there isn't much instability with this system, the best area to hear some rumbles of thunder will be across central Georgia late Saturday into Sunday, but no severe weather is anticipated with this system. High temperatures on Saturday will range from the 40s to 60s with the coolest temperatures in the wedge zone with warmer temperatures further south and west. Behind the front temperatures are expected to drop bringing low temperatures in the 30s across northwestern Georgia. Reaves LONG TERM /Sunday through Friday/... Through the long term period, following the cold front, the forecast area will dry out for several days with a strong high pressure moving into the region, and winter-like temperatures finally returning. Temperatures will actually be about 5-10 degrees below climatological normals Sunday through Tuesday. Which may not seem like a big deal until realizing only 37 days were 5 degrees or more below normal all of last year. Morning lows are expected to be at or below freezing areawide Monday morning through Thursday morning, wind wind chills reaching into the teens at times on Monday and Tuesday, with mid-20s wind chills Wednesday morning. The next shot of rain comes at the far end of the forecast period, with the next storm system expected on Friday. Thiem && .AVIATION... 06Z Update... VFR CIGs will slowly diminish with MVFR across the TAF sites by 16-18Z, IFR after 20Z and LIFR after 03Z. East winds will continue between 5-15kts through the period. The best timing for SHRA is 16-06Z. //ATL Confidence...06Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 48 40 50 27 / 70 60 0 0 Atlanta 54 38 46 27 / 70 60 0 0 Blairsville 47 30 41 20 / 80 50 0 0 Cartersville 53 34 45 24 / 70 50 0 0 Columbus 63 44 53 30 / 60 60 5 0 Gainesville 46 37 46 27 / 70 60 0 0 Macon 62 46 54 30 / 50 60 10 0 Rome 53 34 45 23 / 80 50 0 0 Peachtree City 57 39 49 26 / 60 70 5 0 Vidalia 68 54 62 33 / 30 50 30 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....Thiem AVIATION...Atwell
Hazardous weather outlook, Jan 17, 11:00 PM EST, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1100 PM EST Fri Jan 17 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1100 PM EST Fri Jan 17 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... The probability for widespread hazardous weather is low. A slight chance for freezing rain or drizzle will be possible tomorrow morning only in areas above 2500 feet along the spine of the Georgia Blue Ridge mountains, where morning lows will be near freezing. However, surfaces and roadways are expected to be too warm for impacts to occur at this time. A line of showers are then expected to occur as a cold front pushes through North and Central Georgia on Saturday, though rainfall accumulations are forecast to be light. There is a chance for isolated thunderstorms across southwest portions of the forecast area Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 11:06 AM EST | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 6 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.